# SDR REXA2025042200475

- Difficulty date: April 3, 2025
- Submitted: April 22, 2025
- Operation: Air carrier
- Aircraft: N936XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15201
- Aircraft time: 35,773 hours, 25,173 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: SH670313543
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT FS310 ON FRAME FROM FLOOR SUPPORT POST TO STGR 22R    REPAIRED IAW CRJ 900 SRM 53-00-06-201-001-A03.
